MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE DELIVERY SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE DELIVERY SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850TDSUS
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.Significant difficulty was encountered when retracting the outer capsule.Unintentional anchoring occurred at 45 degrees following back driving.Retraction of the outer capsule remained challenging throughout the procedure.The capsule was eventually retracted by adding 2.75 of depth; however, depth could not be removed once the capsule retracted past the locking ring.Any attempt to reduce depth resulted in further advancement of the outer capsule beyond the locking ring.After adjusting depth from 2.75 to 2, an audible click was noted, after which both the depth and white knobs became nonresponsive.Due to too ventricular positioning with the 56 mm valve, secondary was used to atrialize the valve.Secondary was brought to maximum, counter clocked, then followed by maximizing primary and applying a wire push.The blue knob worked properly.Leaflet capture was confirmed.No leaflet pinning observed at any point in the procedure.The anchors were at the hinge points of the annulus prior to final valve release.Valve expanded evenly and as expected during ventricular and atrial expansion stages.The valve looked stable with no pvl or central tr.Post deployment, the depth and outer capsule were unable to be removed during attempts to resheath.The blue knob was advanced to close the system.Upon removal from the body, testing confirmed that the white knob and depth adjustment were nonfunctional.The patient was reported to be in stable condition.However, upon review of post operative day (pod) 1echo, it appeared the device had embolized.The valve appears to be 90 degrees to the annulus.The patient subsequently had surgery to explant the valve and implant a surgical triscupid valve on pod 2.The patient was discharged home shortly thereafter and is doing well since.The perceived root cause of the event was reported to be the patient's venous tortuosity.Per the internal imaging evaluation, the reported difficulty retracting the outer capsule was unable to be confirmed.However, depth was noted to be between 2-3cm during ventricular and atrial expansion.Per internal review, the noted depth being sub-optimal is likely a contributing factor to the malposition of the device.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.This is one of two manufacturer reports being submitted for the same event.Reference related manufacturer report (b)(4).

Brand Name
EVOQUE DELIVERY SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24503007
Report Number2015691-2026-11714
Device Sequence Number10510175
Product Code NPW
UDI-Device Identifier00690103217520
UDI-Public(01)00690103217520(17)260528(11)250528
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model Number9850TDSUS
Device Lot Number66691549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale